# SDR SWAA2025042862974

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 35,799 hours, 17,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY EXIT LIGHT BY R1 DOOR INOP.<[01] REMOVED AND REPLACED FWD OVERHEAD (M2816) POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
